# SDR AUS20031280

- Difficulty date: December 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054000
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING REAR SPAR CORRODED. FOUND DURING INSPECTION IAW AD/PA28/40A.
